# SDR SWAA2021061582441

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 57,216 hours, 33,921 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR BEHIND THE #1 ENGINE STRUT TE SHELF VERTICAL SEAL RETAINER IS CRACKED ; / R&R'D LEFT WING REAR SPAR BEHIND THE #1 ENGINE STRUT TE SHELF VERTICAL SEAL RETAINER PER SRM 51-10-02.
